# SDR P5CA2021030100055

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,108 hours, 5,339 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R.ENG HPSOV STATUS MSG (INTERMITTENT).( NO STATUS MSG ON GRD, MANUALLY CHECKED R ENG HPSOV OPEN / CLOSE AND BLEED SYSTEM CHECKED NORMAL IAW AMM 36-11-07.   )
